Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 281, NWS Fort Worth, TX

July 9, 2016Collin County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Jul 9, 2016, 3:21 PM CDT for Collin County, Texas. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 9, 2016, 3:21 PM CDT (20:21 UTC)
Expired
Jul 9, 2016, 4:15 PM CDT
In force
54 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Collin County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 94 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 8.4 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2016-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 177 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2016-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
177 J/kg
Mixed-layer CIN
-296 J/kg
Mixed-layer LCL
1370 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

997 
WUUS54 KFWD 092021
SVRFWD
TXC085-092115-
/O.NEW.KFWD.SV.W.0281.160709T2021Z-160709T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
321 PM CDT SAT JUL 9 2016

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN COLLIN COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 415 PM CDT

* AT 319 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CELINA...OR 11
  MILES NORTH OF MCKINNEY...MOVING SOUTH AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. IN ADDITION,
           SMALL HAIL TO PEA OR DIME SIZE WILL BE POSSIBLE WITH THIS
           STORM. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  PROSPER AND CELINA AROUND 340 PM CDT. 
  MCKINNEY AROUND 350 PM CDT. 
  ALLEN AROUND 355 PM CDT. 
  PLANO AROUND 405 PM CDT. 
  PARKER AROUND 410 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE WESTON
AND MELISSA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION GET INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING CAN KILL.

MOVE INDOORS OR INSIDE A VEHICLE. DO NOT BE CAUGHT ON THE WATER IN A
THUNDERSTORM. HIGH WINDS AND WAVES CAN CAPSIZE BOATS.

HEAVY RAINFALL IS OCCURRING WITH THIS STORM AND MAY LEAD TO FLASH
FLOODING OR STREET FLOODING, ESPECIALLY TYPICAL LOW-LYING AREAS. DO
NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3340 9658 3299 9661 3299 9684 3341 9683
TIME...MOT...LOC 2019Z 007DEG 19KT 3336 9671 

HAIL...<.75IN
WIND...60MPH
 
$$

05
2 follow-up statements
216 
WWUS54 KFWD 092039
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
339 PM CDT SAT JUL 9 2016

TXC085-092115-
/O.CON.KFWD.SV.W.0281.000000T0000Z-160709T2115Z/
COLLIN TX-
339 PM CDT SAT JUL 9 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR WESTERN COLLIN COUNTY...

AT 338 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PROSPER...OR
NEAR MCKINNEY...MOVING SOUTH AT 20 MPH.

HAZARD...UP TO 60 MPH WIND GUSTS. SMALL HAIL POSSIBLE. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  PROSPER AROUND 345 PM CDT. 
  MCKINNEY AROUND 355 PM CDT. 
  ALLEN AND FAIRVIEW AROUND 405 PM CDT. 
  PLANO AND LUCAS AROUND 410 PM CDT. 
  MURPHY AND PARKER AROUND 415 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE WESTON
AND MELISSA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION STAY INSIDE A STURDY STRUCTURE AND KEEP AWAY FROM
WINDOWS.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING CAN KILL.

HEAVY RAINFALL IS OCCURRING WITH THIS STORM AND MAY LEAD TO FLASH
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3340 9658 3299 9661 3299 9684 3341 9683
TIME...MOT...LOC 2038Z 001DEG 16KT 3327 9671 

HAIL...<.75IN
WIND...60MPH
 
$$

05
472 
WWUS54 KFWD 092109
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
409 PM CDT SAT JUL 9 2016

TXC085-092117-
/O.EXP.KFWD.SV.W.0281.000000T0000Z-160709T2115Z/
COLLIN TX-
409 PM CDT SAT JUL 9 2016

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN COLLIN COUNTY WILL
EXPIRE AT 415 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER
VERY HEAVY RAINFALL IS STILL OCCURRING WITH THIS STORM. AS A
RESULT...LOCALIZED FLOODING OF LOW-LYING AREAS WILL REMAIN POSSIBLE. 

LAT...LON 3340 9658 3299 9661 3299 9684 3341 9683
TIME...MOT...LOC 2105Z 007DEG 19KT 3327 9671 

$$

CARLAW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 2:54 PM CDT, 27 minutes earlier.

Area forecast discussion, Jul 9, 2:54 PM CDT, 27 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
254 PM CDT SAT JUL 9 2016

.DISCUSSION...
A subtle, slow-moving shortwave trough axis was over southern
Oklahoma, trailing southwest back toward I-20 west of the DFW
Metroplex this afternoon. The best axis of moisture continued to
be indicated from the Red River valley into areas along and west
of I-35/35W. PWAT values between 1.5-2.0 inches were noted within
this moist axes. With the subtlety and mesoscale nature of both
the shortwave trough and an ill-defined surface boundary between
Bowie and Wichita Falls, most high-resolution models are
struggling outside of maybe the HRRR model. The HRRR model was
followed for afternoon and early evening convective trends. A
small-scale, linear storm cluster was now pushing into areas from
northern Cooke Co into northern Grayson Co, with the stronger to
brief severe storms occurring just north of Sherman-Denison areas.

It is likely these scattered thunderstorms will expand south-
southwestward on an outflow boundary into the Highway 380
corridor between Decatur and Greenville later this afternoon,
before weaken somewhat and becoming more widely scattered in
nature this evening from Jacksboro, to Dallas-Fort Worth, To
Rockwall, the east toward Kaufman/Terrell. Residual outflow
boundaries should maintain at least low convective chance through
nightfall or nightfall, with best chances occurring on the eastern
periphery of the low-mid level theta-e ridge along and E of
I-35/35E. Finally, some dry air was noted in the 800mb-500mb layer
on forecast RAP soundings. Theta-e differences on the order of
20-25 Kelvin difference are forecast, thus evaporative cooling
should play a role along with steep, sub-cloud base lapse rates
for the the threat of a locally strong to severe downburst winds
from these storms. In addition, these storms will contain
frequent lightning and heavy downpours producing localized
flooding. There is a possible isolated occurrence of small hail.
However, with freezing levels very high in July and storms low
topped, any small hail is the least of our concerns.

The subtle upper shortwave trough will drift eastward toward the
Ark-La-Tex through Sunday, before slowly moving away toward the
Lower Mississippi River Valley early this work week. I will
maintain the low chances for convection for our far east and
northeast counties late tonight through early Sunday evening,
before mid level heights and associated large-scale subsidence
increase overhead underneath a modest upper ridge building across
Texas. Have maintained a dry and seasonably hot forecast with
highs between 95-100 degrees and lows primarily between 75-80
degrees for all of next week.

Continued lee-side surface troughing to our west-northwest in
response to upper level systems moving east across the northern
and central tier states should maintain breezy south winds 10 to
20 mph. In addition, surface dew points do appear to mix more
readily next week with dry air above the boundary layer, thus
keeping heat index values relatively lower compared to last week.
Afternoon heat index values look to remain between 95-100F in the
west and 100-103F in the east. At this time, it appears heat
advisories will likely not be needed. However, if you work
outdoors or plan on spending time recreationing outdoors, should
stay hydrated and seek shade whenever the heat gets too
oppressive.

05/

&&

.AVIATION...

/ISSUED 1245 PM CDT SAT JUL 9 2016/
Main concern for this TAF period will be the potential for
thunder at Metroplex sites late this afternoon and evening. A
swath of locally higher moisture positioned northwest of the DFW
Metroplex continues to be acted upon by subtle forcing aloft which
has lead to scattered thunderstorms mostly across southern
Oklahoma Saturday morning and early afternoon. As this area
becomes increasingly unstable later this afternoon, additional
isolated thunderstorms are expected to develop. The main window
that seems most likely for convection to impact Metroplex sites
will be very late this afternoon and early evening and have
maintained a mention of VCTS from 23-03z. Otherwise, BKN high
clouds will persist through the evening with winds around 12 kts
out of the south.

For Waco, MVFR cigs seem likely once again Sunday morning as a
20-30 kt low level jet brings another surge of low stratus
northward from southern Texas and the Hill Country. Have
prevailed BKN020 for a few hours Sunday morning, but a tempo for
these conditions may suffice depending on the areal coverage.

-Stalley

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    78  97  79  97  80 /  20  10   5   5   5
Waco                77  98  78  98  78 /  10   5   5   5   5
Paris               75  93  75  96  76 /  30  40  10   5   5
Denton              77  95  76  96  77 /  20  10   5   5   5
McKinney            77  95  77  96  77 /  30  20   5   5   5
Dallas              79  97  79  97  80 /  20  10   5   5   5
Terrell             77  95  76  96  77 /  40  20  10   5   5
Corsicana           76  96  78  97  78 /  20  10  10   5   5
Temple              76  97  77  97  78 /  10   5   5   5   5
Mineral Wells       76  98  76  97  76 /  20   5   5   5   5

&&

.FWD Watches/Warnings/Advisories...
None.
&&

/05
Hazardous weather outlook, Jul 9, 3:20 PM CDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
320 PM CDT SAT JUL 9 2016

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-101145-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
320 PM CDT SAT JUL 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...TONIGHT.
SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT NORTH OF A
COMANCHE TO PALESTINE LINE. A FEW STRONG TO MARGINALLY SEVERE
STORMS ARE POSSIBLE WITH THE PRIMARY HAZARD BEING DAMAGING
DOWNBURST WINDS. IN ADDITION...HEAVY RAINFALL MAY LEAD TO
LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
A FEW THUNDERSTORMS WILL BE POSSIBLE ON SUNDAY NORTHEAST OF A
LINE FROM GAINESVILLE TO CANTON. GUSTY WINDS AND FREQUENT
LIGHTNING WILL ACCOMPANY SOME OF THE STORMS.

OTHERWISE...HOT CONDITIONS WILL CONTINUE SUNDAY THROUGH FRIDAY
WITH HIGH TEMPERATURES IN THE MIDDLE AND UPPER 90S AND AFTERNOON
HEAT INDEX VALUES BETWEEN 100 TO 104.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

STALLEY

In the hours before

Local storm report, Jul 9, 2:09 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
209 PM CDT SAT JUL 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     TSTM WND GST     DENISON                 33.75N  96.55W
07/09/2016  E60 MPH          GRAYSON            TX   PUBLIC

            60 MPH WIND GUST REPORTED IN DENISON
Local storm report, Jul 9, 2:39 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
239 PM CDT SAT JUL 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 PM     TSTM WND GST     SHERMAN                 33.63N  96.57W
07/09/2016  E60 MPH          GRAYSON            TX   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS 60 MPH WIND GUST AT HWY 11 AND
            DEWEY IN SHOUTHERN SHERMAN.
Special weather statement, Jul 9, 2:44 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
244 PM CDT SAT JUL 9 2016

TXZ092-092045-
COOKE TX-
244 PM CDT SAT JUL 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR COOKE COUNTY UNTIL 345 PM CDT...

AT 243 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
THACKERVILLE...OR 10 MILES SOUTHWEST OF MARIETTA...MOVING SOUTHEAST AT
10 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...MUENSTER...LINDSAY...CALLISBURG...LAKE KIOWA AND VALLEY
VIEW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3395 9695 3351 9695 3359 9744 3391 9748
      3392 9748 3383 9746 3382 9738 3388 9733
      3386 9733 3389 9731 3386 9726 3392 9721
      3386 9717 3376 9719 3372 9711 3382 9705
      3385 9709 3384 9703 3395 9700
TIME...MOT...LOC 1943Z 332DEG 10KT 3380 9721

STALLEY
Local storm report, Jul 9, 2:56 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
256 PM CDT SAT JUL 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     TSTM WND GST     SHERMAN                 33.63N  96.57W
07/09/2016  E59 MPH          GRAYSON            TX   BROADCAST MEDIA

            WIND GUST OF 59 MPH MEASURED AT FRISCO RD AND TEXOMA
            PARKWAY.
Special weather statement, Jul 9, 2:56 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
256 PM CDT SAT JUL 9 2016

TXZ093-094-104-092100-
GRAYSON TX-COLLIN TX-FANNIN TX-
256 PM CDT SAT JUL 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GRAYSON...NORTHERN
COLLIN AND SOUTHWESTERN FANNIN COUNTIES UNTIL 400 PM CDT...

AT 255 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HOWE...OR 9 MILES SOUTH OF SHERMAN...MOVING SOUTH AT 20 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MCKINNEY...FRISCO...SHERMAN...PROSPER...ANNA...PRINCETON...CELINA...
FARMERSVILLE...VAN ALSTYNE...HOWE...LOWRY CROSSING...WHITEWRIGHT...GUNTER...
BELLS...TOM BEAN...SAVOY...DORCHESTER...MELISSA...BLUE RIDGE AND TRENTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3368 9638 3336 9629 3317 9630 3317 9684
      3342 9683 3354 9685
TIME...MOT...LOC 1955Z 338DEG 16KT 3349 9658

STALLEY
Local storm report, Jul 9, 3:03 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
303 PM CDT SAT JUL 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0301 PM     FLASH FLOOD      SHERMAN                 33.63N  96.57W
07/09/2016                   GRAYSON            TX   PUBLIC

            N. TRAVIS RD AT HWY 75 IS SHUT DOWN DUE TO FLOODING OVER
            ROADWAY.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 1:30 PM CDTSpecial Weather StatementFWDGrayson60 min
Jul 9, 1:57 PM CDTSevere Thunderstorm WarningFWDGrayson63 min
Jul 9, 2:33 PM CDTFlash Flood WarningFWDCooke, Grayson2 hr
Jul 9, 2:44 PM CDTSpecial Weather StatementFWDCooke61 min
Jul 9, 2:56 PM CDTSpecial Weather StatementFWDCollin64 min
Jul 9, 3:36 PM CDTSpecial Weather StatementFWDDenton39 min
Jul 9, 3:56 PM CDTSevere Thunderstorm WarningFWDDenton52 min
Jul 9, 4:07 PM CDTSpecial Weather StatementFWDMontague53 min
Jul 9, 4:18 PM CDTSevere Thunderstorm WarningFWDDallas, Tarrant57 min
Jul 9, 4:35 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant40 min
Jul 9, 4:44 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Rockwall61 min
Jul 9, 4:52 PM CDTAreal Flood AdvisoryFWDCollin3 hr
Jul 9, 5:01 PM CDTFlash Flood WarningFWDMontague, Wise3 hr
Jul 9, 5:13 PM CDTSpecial Weather StatementFWDEllis, Hood, Johnson, Kaufman, Somervell32 min
Jul 9, 5:16 PM CDTSevere Thunderstorm WarningFWDJack, Montague, Wise29 min
Jul 9, 5:45 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto30 min
Jul 9, 5:54 PM CDTSpecial Weather StatementFWDEllis, Hunt, Kaufman, Rains, Van Zandt36 min
Jul 9, 6:23 PM CDTSpecial Weather StatementFWDPalo Pinto, Stephens, Young37 min
Jul 9, 6:59 PM CDTSpecial Weather StatementFWDEastland, Stephens, Young46 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.